Advertisement

What should we do if my grandpa falls when he's taking warfarin?

If your grandpa falls while he is taking warfarin, you should call his doctor or other emergency medical help right away. This is especially important if he has hit his head. He may be bleeding inside. Warfarin keeps his blood from clotting, so it's easy for him to bleed or bruise while he's taking this medicine. You should talk with his doctor about any injuries or bruises.

Continue Learning about Anticoagulant

What should I tell my doctor before getting anticoagulant injections?
Intermountain HealthcareIntermountain Healthcare
Before you begin anticoagulant injections, tell your doctor if you:       • have bleeding problem...
More Answers
How can anticoagulants affect oral surgery?
American Dental AssociationAmerican Dental Association
Reduced blood clotting is a side effect of aspirins and anticoagulants, such as heparin or warfa...
More Answers
What does it mean if my child's PT/INR test result is too low?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
If your child's PT/INR test result is too low, it means that her dose of warfarin may not be eno...
More Answers
Why would I need anticoagulant injections?
Intermountain HealthcareIntermountain Healthcare
You may be prescribed anticoagulant injections:       • if you are at risk for blood clots because...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.